# SDR SWIA201436861

- Difficulty date: March 18, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 21,684 hours, 19,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO BAY FLOOR SUPPORT FROM BS 559+112 - 621 AT LBL 9.  C-CHECK, REPLACED CARGO BAY FLOOR SUPPORT 9 IAW REO AND SRM.
